MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON GASTROSTOMY KIT 18F X 2.4CM; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON GASTROSTOMY KIT 18F X 2.4CM; FEEDING DEVICE
Model Number 000283
Medical Device Problem Codes Fluid/Blood Leak (1250); Defective Component (2292); Difficult to Open or Close (2921); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 05/2022).
 
Event or Problem Description
It was reported that post feeding device placement, allegedly the valve was difficult to open and the device leaked.It was further reported that white flap of the device was too thin and crumpled.There was no reported patient injury.

Brand Name
BARD BUTTON GASTROSTOMY KIT 18F X 2.4CM
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12882947
Report Number3006260740-2021-05043
Device Sequence Number11991498
Product Code KGC
UDI-Device Identifier10801741087865
UDI-Public(01)10801741087865
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000283
Device Catalogue Number000283
Device Lot NumberHUDS1284
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale